# SDR 2022F00023

- Difficulty date: December 8, 2021
- Submitted: December 14, 2021
- Operation: General aviation
- Aircraft: N722FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0454
- Aircraft time: 12,361 hours, 14,305 cycles
- Engine: Pwa PT6A114A
- Engine time: 13,624 hours, 15,989 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Part number: 32448097
- Part serial: B10556
- Condition: Fluctuates
- Location: Zone 400
- Part time: 6,349 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE IN ROUTE FROM KONT TO KSMX THE PILOT EXPERIENCED ABNORMAL POWER SURGES AND ABNORMAL FLUCTUATIONS IN THE TORQUE GAGE. A REQUEST TO RETURN TO KONT WAS MADE BUT WEATHER WAS CLOSING IN. THE PILOT DECLARED AN EMERGENCY AND REQUESTED TO DIVERT TO KBUR AND LANDED UNEVENTFULLY.
MAINTENANCE TROUBLESHOT THE AIRCRAFT AND OBSERVED ENGINE TORQUE AND FUEL FLOW TO FLOAT AT MAX POWER AND AT FLIGHT IDLE. AN ADJUSTMENT OF THE LOW IDLE SETTING TO A LOWER RPM RESULTED IN AN INCREASE OF RPM INSTEAD. THE DECISION WAS MADE TO REPLACE THE FUEL CONTROL. 
POST FCU CHANGE MAINTENANCE FOUND TORQUE AND FUEL FLOW INDICATIONS STEADY. THE AIRCRAFT WAS RETURNED TO SERVICE.
